MAUDE Adverse Event Report: LEICA BIOSYSTEMS NUSSLOCH GMBH HISTOCORE PEGASUS PLUS

LEICA BIOSYSTEMS NUSSLOCH GMBH HISTOCORE PEGASUS PLUS
Catalog Number 14048858007
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 07/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation of the incident is currently underway and a follow up will be submitted should additional information become available following the investigation.
 
Event or Problem Description
On 07 august 2023 leica biosystems received a complaint that the customer experienced suboptimal tissue processing on their histocore pegasus plus.As a result, 22 samples needed to be recollected.
 
Additional Manufacturer Narrative
The investigation revealed the following: the instrument logs were analyzed by the lbs senior quality engineer, and no instrument error was detected during the processing steps related to the damaged tissue.The incident was presumable user related and caused by the usage of the incorrect processing protocol.The customer processed tissues and biopsy tissue together with the "biopsy protocol" processing protocol.It will be difficult to obtain this confirmation from the customer, since he is not willing to coorperate and to provide more information.

Brand Name
HISTOCORE PEGASUS PLUS
Common Device Name
HISTOCORE PEGASUS PLUS
Manufacturer (Section D)
LEICA BIOSYSTEMS NUSSLOCH GMBH
heidelbergerstrasse 17-19
nussloch, 69226
GM  69226
Manufacturer (Section G)
LEICA MICROSYSTEMS LTD. SHANGHAI
building 1, 258 jinzang road
shanghai,pudong, 20120 6
CH   201206
Manufacturer Contact
robert gropp
heidelbergerstr. 17-19
nussloch, 69226
GM   69226
MDR Report Key17572156
Report Number8010478-2023-00008
Device Sequence Number18242644
Product Code IEO
UDI-Device Identifier04049188217769
UDI-Public(01)04049188217769
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number14048858007
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer10/20/2023
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown